I hav no thyroid gland; my TSH was 0.01 & I was taking 150 mcg a.m. Now taking 1/2 tab of 112 mcg. Can you hav rapid hrt rate if not enough Synthroid (thyroxine)?

No. Rapid heart rate may be a symptom of being on TOO MUCH thyroid hormone but not too little. From your test results, a whole 150 mcg tablet was too much but cutting the dose to 56 mcg (1/2 of a 122 mcg tablet) may be too big a reduction. You might want to consult with an endocrinologist to help adjust your dosage.

Related Questions

TSH 0.016 all blod work great. No synthroid (thyroxine) Fri 5-1.Why am I still hav epis. Of rapid hrt rate 111.Then ok hrt 78. Ativan to calm. How long to level?

Intermittent fast. heart rate. It can take some time the the syntroid to level off . The half life of synthroid (thyroxine) is a week. In the mean time call your doctor and ask to be put on a beta blocker. Read more...
Synthroid (thyroxine) too high.. If you are on Synthroid (thyroxine) for hypothyroidism, your Synthroid (thyroxine) dose may be too high if your TSH is .016. Taking too much Synthroid (thyroxine) can give you a rapid heart-rate. It may take a few days for your level to drop. See your doc and get your dose adjusted so you don't have to play this game. Best wishes! Read more...